# SDR ARWA20080707

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 54134
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENG NR 1 FAILED TO ACCELERATE BEYOND GROUND IDLE.  REMOVED AND REPLACED FUEL CONTROL UNIT AT NR 1 ENG IAW DC8 MM 73-20-1.  PERFORMED ENG RUN UP IAW DC8 MM 77-00.  FOUND NORMAL.  (S)
